Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Accidentally taken medicine orally which was to be taken vaginally. Any side effects?

i accidentally took 1 vh essentials homeopathic bv treatment tablet orally...it is suppose to be inserted vaginally. the ingredients are
sodium borate
copper (II) sulfate
zinc sulfate
carbolic acid
metallic silver
oyster shells
potassium bichromate
sepia.
i took it about 20 hours ago...will i be ok? any long term effects this may have on me?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
  User's Response
HI
Thank for asking to HCM
Homeopathic medicine does not have any concrete scientific evedance which shows the Pharmaco kinetic action, bio-availability, mode of action their molecule details etc, you can consider it as if you have taken some kind of chemical substance, if these are the chemical agents you have taken by mouth then it need gastric lavage otherwise fatal out come could be there, take car, bye
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor